Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fuzzy approximation relations on fuzzy n-cell number space and their applications in classification
Author: Wang, G.
Shi, P.
Wen, C.
Citation: Information Sciences, 2011; 181(18):3846-3860
Publisher: Elsevier Science Inc
Issue Date: 2011
ISSN: 0020-0255
Statement of
Guixiang Wang, Peng Shi, Chenglin Wen
Keywords: Fuzzy numbers; Fuzzy n-cell numbers; n-Dimensional fuzzy vectors; Fuzzy binary relation; Fuzzy approximation relation; Classification
Rights: © 2011 Elsevier Inc. All rights reserved.
RMID: 0020128079
DOI: 10.1016/j.ins.2011.04.032
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.